Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728
Zapata-Calvente, A. L., Moya, M., Bohner, G., & Megias, J. L. (2019). Automatic Associations and Conscious Attitudes Predict Different Aspects of Men's Intimate Partner Violence and Sexual Harassment Proclivities. Sex Roles, 81(7-8), 439-455. doi:10.1007/s11199-019-1006-0
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
Da Prato, G., Flandoli, F., & Röckner, M. (2019). Absolutely continuous solutions for continuity equations in Hilbert spaces. Journal de Mathématiques Pures et Appliquées, 128, 42-86. doi:10.1016/j.matpur.2019.06.010
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
Spindeler, T., & Strungaru, N. (2019). A note on measures vanishing at infinity. REVIEWS IN MATHEMATICAL PHYSICS, 31(2), 1950007. doi:10.1142/S0129055X19500077
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
Huang, X., Röckner, M., & Wang, F. - Y. (2019). NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(6), 3017-3035. doi:10.3934/dcds.2019125
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
Tobollik, M., Kabel, C., Mekel, O., Hornberg, C., & Plass, D. (2018). Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit. BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ, 61(6), 710-719. doi:10.1007/s00103-018-2743-x
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., & Torbin, G. (2017). On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN, 290(8-9), 1163-1176. doi:10.1002/mana.201500471
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
Schlarb, A., Claßen, M., Hellmann, S. M., Voegle, C., & Gulewitsch, M. D. (2017). Sleep and somatic complaints in university students. JOURNAL OF PAIN RESEARCH, 10, 1189-1199. doi:10.2147/JPR.S125421
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
Schulze-Koops, K., Perlick, V., & Schwarz, D. (2017). Sachs equations for light bundles in a cold plasma. CLASSICAL AND QUANTUM GRAVITY, 34(21), 215006. doi:10.1088/1361-6382/aa8d46
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Ouyang, S. - X., & Röckner, M. (2016). Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum, 28(2), 339-376. doi:10.1515/forum-2013-0192
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov, A. V., & Röckner, M. (2014). On continuity equations in infinite dimensions with non-Gaussian reference measure. Journal of Functional Analysis, 266(7), 4490-4537. doi:10.1016/j.jfa.2014.01.010
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
Albeverio, S., Kondratiev, Y., Nikiforov, R., & Torbin, G. (2014). On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions. Bulletin des Sciences Mathématiques, 138(3), 440-455. doi:10.1016/j.bulsci.2013.10.005
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
Schack, T., & Pollmann, D. (2014). Motorik. In A. Lohaus & M. Glüer (Eds.), Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention (pp. 45-62). Göttingen: Hogrefe.
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
Hellmann, T., & Riedel, F. (2014). A Dynamic Extension of the Foster-Hart Measure of Riskiness (Center for Mathematical Economics Working Papers, 528). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn, D., Kondratiev, Y., Pasurek, T., & Röckner, M. (2013). Gibbs states over the cone of discrete measures. Journal Of Functional Analysis, 264(11), 2550-2583. doi:10.1016/j.jfa.2013.03.002
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
Riedel, F., & Hellmann, T. (2013). The Foster-Hart measure of riskiness for general gambles (Working Papers. Institute of Mathematical Economics, 474). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
Kondratiev, Y., Pasurek, T., & Röckner, M. (2012). GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH. Reviews In Mathematical Physics, 24(10). doi:10.1142/S0129055X12500262
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
Herzberg, F. (2012). Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity, 16(4), 627-631. doi:10.1007/s11117-011-0135-7
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
Roa, M., Kõiva, R., & Castellini, C. (2012). Experimental Evaluation of Human Grasps Using a Sensorized Object. Presented at the IEEE International Conference on Biomedical Robotics and Biomechatronics (BioRob 2012), Rome, Italy. doi:10.1109/biorob.2012.6290670
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828
Abramov, O. (2012). Network theory applied to linguistics: new advances in language classification and typology. Bielefeld: Bielefeld University.
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
Asada, T., Chiarella, C., Flaschel, P., Mouakil, T., Proano, C., & Semmler, W. (2011). Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy. Journal of Economic Surveys, 25(3), 569-599. doi:10.1111/j.1467-6419.2010.00661.x
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung